SciELO - Scientific Electronic Library Online

 
vol.58 issue1On singular lagrangians and Dirac's methodNature of the bonding, surface relaxation and charge transfer of Au dimmers on an MgO(100) surface author indexsubject indexsearch form
Home Pagealphabetic serial listing  

Revista mexicana de física

Print version ISSN 0035-001X

Abstract

PALMA OROZCO, R; MEDEL JUAREZ, J. de J.  and  GARRIDO AGUILAR, G. A m-dimensional stochastic estimator. Rev. mex. fis. [online]. 2012, vol.58, n.1, pp. 69-76. ISSN 0035-001X.

This paper shows the development of a optimal stochastic estimator for a black-box system in a m-dimensional space, observing noise with an unknown dynamics model. The results are based in state space, described by a discrete stochastic estimator and noise characterization. The proposed result gives an algorithm to construct diagonal form for the state space system. It is a new technique for a instrumental variable tool, and a diagonalization process avoiding the calculation of pseudo-inverse matrices is presented with a linear computational complexity O(j) and j as the diagonal matrix dimension. The results show that it is possible to reconstruct the observable signal with a probability approximation.

Keywords : Linear algebra; matrix theory; control theory; stochastic processes.

        · abstract in Spanish     · text in English     · pdf in English